I have scabies on genital area for five months and I also consulted three Dermatologists. When I am in under medications it heals but after completing medications it increases. Now I'm very worried because my scrotum skin is very rash and weak. Please help me.
Like the answers? Chat privately for 24 hours with the doctor of your choice
Sorry not possible to help without examination as you have already been treated for scabies and not responding.
Need to think about other causes of genital itching.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.